# SDR 06FDEA0483

- Difficulty date: February 1, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 743
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CORROSION REMOVAL ON CREASE BEAM WEB FOUND THE ATTACHING ANGLE WITH SEVERAL MISDRILLED HOLES AT BS 743  LBL 64 WL 208 .  REPAIRED PER SRM 51-30-2.  (CLOSED)
